Some Identities on the Generalized q-Bernoulli, q-Euler, and q-Genocchi Polynomials

Kurt, Veli, Kurt, Burak, Kim, Daeyeoul . Abstract and Applied Analysis 2013. 2013 (293532) :-

Locate this article in:

Bibtex

@article{CIS-314860,
  Author = {Kurt, Veli and Kurt, Burak and Kim, Daeyeoul},
  Title = {Some Identities on the Generalized q-Bernoulli, q-Euler, and q-Genocchi Polynomials},
  Journal = {Abstract and Applied Analysis},
  Volume = {2013},
  Number = {293532},
  Year = {2013},
  Pages = {--},
  Keywords = {}
}

Similar articles